# SDR AALA971602

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- System (JASC): 3820 · Wash Water System
- Part: Water Heater
- Part number: 8921460G2
- Condition: Defective
- Location: Fwd Lavatory
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DFW - FLT 570 - EN ROUTE COS/DFW - DURING CRUISE, LOUD POP HEARD FROM FORWARD LAVATORY FOLLOWED BY SMOKE SMELL WHICH DISSIPATED QUICKLY.  NO OTHER ABNORMAL INDICATIONS AND AIRCRAFT PROCEEDED TO DFW, LANDING WITHOUT INCIDENT.  PLACARDED FORWARD LAVATORY HOT WATER HEATER INOPERATIVE.  SUBSEQUENTLY REPLACED FORWARD LAVATORY HOT WATER HEATER AND CONNECTOR AT PHX/28 AND REMOVED PLACARD.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
